# SDR DALA2021113007353

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 70,982 hours, 9,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EMER EXT LT AT 31JH INOP. CORRECTIVE ACTION: FOUND WIRE PULLED OUT OF CONNECTOR AT SEAT LIGHT ASSY. RE-TERMINATED. (8196769)
